# SDR TWAA9913516

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LIGHT CORROSION ON UPPER FLANGE OF FLOOR ATTACH ANGLES, STA 160 TO 200, BL 0 INCHES.  REPLACED FLOOR SUPPORT PER SPM 6-70-01, PAGE 3.
